# SDR 04FDEA01886

- Difficulty date: June 30, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46930
- Aircraft time: 83,782 hours, 24,798 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA7810505
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING P TO F MODIFICATION AND TRANSITION CHECK, AFT FUSELAGE COMPT FOUND STA 1877-1951 STR 51 RT WITH CORROSION.  REPLACED LONG 51 RT IAW SRM 51-35-01 PAGE 1-12 AND SRM 51-33-01 PAGE 34-47.
